# SDR MJYA20170318002

- Difficulty date: March 18, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 53,343 hours, 60,802 cycles
- Engine: Pwa JT8D7B
- Engine time: 42,274 hours, 47,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 7,388 hours, 4,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  THE PILOT SELECTED GEAR UP WITH NO RESULTS.  GEAR DOORS OPENED BUT THE GEAR DID NOT RETRACT.  AFTER CYCLING THE GEAR HANDLE SEVERAL TIMES,  IT WAS DISCOVERED THAT THE GEAR WOULD STILL NOT RETRACT AND THAT THE GEAR DOORS WOULD NOT CLOSE.   THE PILOT DECIDED TO DIVERT.   FLEW BY THE TOWER TO CONFIRM THAT THE GEAR WAS DOWN AND THAT THE GEAR DOORS WERE STILL OPEN WHICH THE TOWER CONFIRMED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  NOTED AT AIRCRAFT TOUCHDOWN THAT THE MAIN GEAR DOORS CLOSED.  DISCOVERED THAT THE LANDING GEAR CONTROL VALVE WAS SLIGHTLY OUT OF ADJUSTMENT.
